Skip to main content

Dr András Máthé

 photo1.jpg 

 

András Máthé

Warwick Zeeman Lecturer

Office: C2.25
Phone: +44 (0)24 7657 4838
Email: First-name-initial dot Last-name at warwick dot ac dot uk


Teaching Responsibilities 2016/17:
Term 1: MA3D4 Fractal Geometry


Most relevant research grants:
EPSRC, Geometric measure theory (1/10/2009 – 30/09/2012)
Research Interests:
Geometric measure theory, fractal geometry, combinatorics, real analysis, ergodic theory

Most relevant recent publications:

Máthé A. Measurable functions are of bounded variation on a set of dimension 1/2, Bull.London Math. Soc. 45 (2013), 580-594.

Mathe A. Covering the real line with translates of a zero dimensional compact set, Fund. Math. 213 (2011), 213–219.

Elekes M., Keleti T., Mathe A. Self-similar and self-affine sets; measure of the intersection of two copies, Ergodic Theory Dynam. Systems. 30 (2010), no. 2, 399–440.

Mathe A. Hausdorff measures of different dimensions are not Borel isomorphic, Israel J. Math. 164 (2008), no. 1, 285–302.

Mathe A. The Angel of power 2 wins, Combinatorics, Probability and Computing 16 (2007), no. 3, 363–374.


Publications and preprints

Personal home page